# SDR SWAA2024092034504

- Difficulty date: September 5, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 12,278 hours, 5,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH CABIN BULLNOSE EMERGENCY EXIT LIGHTS INOP<[01] REMOVED REPLACED AND OPS CHECKED BATTERY PACK PER AMM 33-51-06;[02] CW
